# SDR SWAA2021050763743

- Difficulty date: April 13, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION ANGLE HAS MINOR SURFACE CORROSION / REMOVED AND REPLACED SECTION OF R/H TRANSITION ANGLE FROM BS 500A-BS500E+9 PER SRM 53-00-53-2R-5 AND EA 21-153-01041SA-M 326 A1184674INSP D08
